Two to three weeks after during pms I experienced mood swings and now my emotions are still intense and I'm experiencing nausea during my period and I'm spotting. After taking plan b I continued taking my birth control just as I should've, but I missed the last two days. Should I be concerned? All of this is abnormal except the emotions, but the intensity of my emotions should've ended.
Yes, it's very common with Plan B. It depends where you are in your cycle when you take it, but it has made me chronically depressed for several weeks, in the past. I didn't have the additional hormones from your regular contraception, neither. With those added to the mix it could take some time to settle down, & also to get your normal periods back.
Do a pregnancy test to make sure, but other than that, I'd expect the mood swings to start lifting any time now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Mar 2013 • 2 answers
Updated 5 Sep 2017 • 1 answer
Updated 23 Jan 2018 • 2 answers
Updated 27 Apr 2016 • 1 answer
Updated 19 Dec 2016 • 1 answer